# SDR COMA0160650

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 4,764 hours, 4,880 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Drive Gear
- Part number: 865D1007
- Part serial: 0572
- Condition: Faulty
- Location: Center Wing
- Part time: 4,764 hours, 4,880 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5494. DURING CHA APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 45 DEGREE FLAP POSITON, AIRCRAFT LANDED SAFELY.REPLACED THE FLAP POWER DRIVE UNIT.
